# SDR AALA2019081439028

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,755 hours, 9,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part serial: Z02968AC
- Condition: Unreliable
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS WITH FLAPS EXTENDED TO 15 OR 20 , SELECTING GEAR DOWN, C1 AND C2 AND CTR SYSTEM HYD LOW PRESS LIGHTS ILLUMINATED. CENTER HYD PRESS DROPPED TO 2200 PSI. MAINTENANCE REMOVED AND REPLACED ADP PRESSURE SWITCH IAW AMM 29-11-19. LEAK AND OPS CHECK GOOD.
